MathSciNet Relay Station
MathSciNet bibliographic data
MR1471122 13H10 (13C40 13D40)
Corso, Alberto; Polini, Claudia Reduction number of links of irreducible varieties. J. Pure Appl. Algebra 121 (1997), no. 1, 29–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement